# SDR AALA2019021549004

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 55,195 hours, 23,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY,  DIRTY SOCK ODOR IN THE CABIN DURING LANDING AND TAXI IN,   ODOR MORE PRONOUNCED IN COCKPIT.   THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPAIRED LEFT PRESSURE REGULATING AND SHUTOFF VALVE AND ACCOMPLISHED WC 05-96-70.  RAN BOTH ENGINES AND INSPECTED FOR OIL AND FOD, NONE FOUND. INSPECTED APU, NO PROBLEM FOUND, NO ODOR.
